Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fatigue, headache, shaky hands. Due to lack of iron?

Hi, i m a 23 year ol female, im pretty sure i have an iron deificeny, as i do not eat meat, am always suffering from fatigue and headaches , and the last few weeks ive noticed my hnds are becoming very shaky. I m just wondering if the shaky hands are anything to do with the lack of iron ad if i take iron suplements will this cease as it s becoing a very frustrating feeling?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response

Thanks to contact via Healthcare Magic. It appears you want to verify your diagnosis by a Doctor to over ruled any risk afterwards. Your Body weight & height are not clear.

How did you sure that you are at deficiency of Iron rather that any other vitamin and minerals. Be positive and Test your Blood specifically to see the level for B-12, Protein, Na & K beside Iron level. Also see the result of LFT ( Lever Function Test).

Ensure your Menstruation cycle is in perfect order of 28 days in every month. We shall be in a position to serve for your better Health management after getting information.

Be positive
Take care

Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor